# SDR HAIHEEA9280

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Corroded
- Location: Lt Rt Sides
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB LOWER AFT CORNER SEPARATED ON L/H AND R/H SIDES.  CORRODED
